# SDR SWAA2013102321400

- Difficulty date: October 21, 2013
- Submitted: October 24, 2013
- Operation: Air carrier
- Aircraft: N287AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 26,034 hours, 11,614 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070001214
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 FLASHLIGHT INOPERATIVE.  R & R BATTERY IAW AMM.
